# SDR OZCA20160504111

- Difficulty date: May 4, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N641BC
- Make and model: Saab SF340A
- Aircraft serial: 340A069
- Aircraft time: 29,252 hours, 30,259 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Faulty
- Location: Lt Tailpipe
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

LEFT TAIL PIPE HOT LIGHT ILLUMINATED.  R & R LT TAIL PIPE HOT SENSORS.  INSPECTED ALL TERMINALS & WIRES WITH NO DEFECTS NOTED.  OPERATIONAL CHECKED OK AT THIS TIME.
